CSpace

Browse/Search Results:  1-10 of 57 Help

Selected(0)Clear Items/Page:    Sort:
Global Solutions of the Compressible Euler Equations with Large Initial Data of Spherical Symmetry and Positive Far-Field Density 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2022, 卷号: 243, 期号: 3, 页码: 1699-1771
Authors:  Chen, Gui-Qiang G.;  Wang, Yong
Favorite  |  View/Download:42/0  |  Submit date:2022/04/02
Essential Forward Weak KAM Solution for the Convex Hamilton-Jacobi Equation 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2022, 页码: 10
Authors:  Su, Xi Feng;  Zhang, Jian Lu
Favorite  |  View/Download:33/0  |  Submit date:2022/04/02
Hamilton-Jacobi equation  discounted equation  weak KAM solution  Aubry-Mather theory  viscosity solution  
Vanishing viscosity limit of the compressible Navier-Stokes equations with finite energy and total mass 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2022, 卷号: 310, 页码: 327-361
Authors:  He, Lin;  Wang, Yong
Favorite  |  View/Download:47/0  |  Submit date:2022/04/02
Euler equations  Navier-Stokes equations  Vanishing viscosity  Compensated compactness framework  Free boundary  Density-dependent viscosity  
Asymptotic Behavior of Weak Solutions to the Inhomogeneous Navier-Stokes Equations 期刊论文
JOURNAL OF MATHEMATICAL FLUID MECHANICS, 2022, 卷号: 24, 期号: 1, 页码: 22
Authors:  Han, Pigong;  Liu, Chenggang;  Lei, Keke;  Wang, Xuewen
Favorite  |  View/Download:45/0  |  Submit date:2022/04/02
Navier-Stokes equations  Weak solution  Decay rate  
Wave Phenomena to the Three-Dimensional Fluid-Particle Model 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2022, 卷号: 243, 期号: 2, 页码: 1019-1089
Authors:  Li, Hai-Liang;  Wang, Teng;  Wang, Yi
Favorite  |  View/Download:37/0  |  Submit date:2022/04/02
Stability of Couette flow for 2D Boussinesq system with vertical dissipation 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2021, 卷号: 281, 期号: 12, 页码: 40
Authors:  Deng, Wen;  Wu, Jiahong;  Zhang, Ping
Favorite  |  View/Download:30/0  |  Submit date:2022/04/02
Boussinesq equations  Enhanced dissipation  Stability of Couette flow  
Global well-posedness and large-time behavior of 1D compressible Navier-Stokes equations with density-depending viscosity and vacuum in unbounded domains 期刊论文
SCIENCE CHINA-MATHEMATICS, 2021, 卷号: 64, 期号: 6, 页码: 1231-1244
Authors:  Li, Kexin;  Lu, Boqiang;  Wang, Yixuan
Favorite  |  View/Download:48/0  |  Submit date:2021/10/26
1D compressible Navier-Stokes equations  global well-posedness  large initial data  vacuum  density-depending viscosity  
Convergence of Viscosity Solutions of Generalized Contact Hamilton-Jacobi Equations 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2021, 页码: 18
Authors:  Wang, Ya-Nan;  Yan, Jun;  Zhang, Jianlu
Favorite  |  View/Download:47/0  |  Submit date:2021/10/26
Deterministic and stochastic 2D Navier-Stokes equations with anisotropic viscosity 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2021, 卷号: 275, 页码: 473-508
Authors:  Liang, Siyu;  Zhang, Ping;  Zhu, Rongchan
Favorite  |  View/Download:50/0  |  Submit date:2021/04/26
Asymptotic Stability of Shock Profiles and Rarefaction Waves under Periodic Perturbations for 1-D Convex Scalar Viscous Conservation Laws 期刊论文
INDIANA UNIVERSITY MATHEMATICS JOURNAL, 2021, 卷号: 70, 期号: 6, 页码: 2295-2349
Authors:  Xin, Zhouping;  Yuan, Qian;  Yuan, Yuan
Favorite  |  View/Download:31/0  |  Submit date:2022/04/02